# SDR C2XA08IA269

- Difficulty date: December 28, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 23,185 hours, 17,048 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Muffler
- Part number: BWT1268143345A2A
- Condition: Loose
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2434, THE CREW REPORTED THAT THE  PACK 2 VALVE CLOSED IN FLIGHT, AND WERE UNABLE TO RESET.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND RE-SECURED THE PACK 2 DISTRIBUTION MUFFLER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
